# SDR SWAA2022030706459

- Difficulty date: April 1, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 48,357 hours, 28,618 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT B.S. 663; L.B.L.10 . W.L. 164. / REPAIRED LEFT HAND LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE AT BS 663 LBL 10 WL 164 IAW ATS ER 19-02703 REV IR AND EA 1-757-16160 REV IR
